The Last Dose

CD7. Today I took my last dose of clomid. Forever? Boy, do I hope so. This treatment cycle has been the worst I’ve had. Although, now that I think about it, I haven’t had any hot flashes yet, and those usually start on CD5.

This was my first cycle with metformin and clomid together. I tried metformin for almost a year with my gyn, then stopped, then six (one successful ovulation!) rounds of clomid with my RE. Since I can’t see my RE again until December, I’m doing the combo with another gyn.

On to the details of this week.

First dose of clomid was Sunday. Pretty much the normal first day, maybe even a little better. I felt good, and I felt good about myself. Nothing out of the ordinary.

Monday, not so good. Not so bad, but not so good. I felt a little sadder than usual, and that doesn’t usually start until the fourth dose. A couple tears in the evening.

Tuesday morning is when it slapped me in the face. Just once though, and not too hard. I got up to finish the work I didn’t finish Monday, and started crying in the car before I was out of the driveway. I’m glad it was one of the good customers instead of a mean one. When I got home, I went straight to the bed and flopped down to cry and cry. My husband ended up staying home from work because he was worried about me. It is such a blessing for his job to be so flexible. Most of the afternoon was okay, but I started crying again in the evening.

Yesterday was hell. I don’t remember the last time I felt so horrible so consistently. I cried through writing yesterday’s post, I cried through fixing breakfast, I cried through everything. My husband and I had a talk about some things, but that wasn’t what I was unhappy about, they were just things that needed to be discussed. I cried while he was at his appointment, I cried when he got home, you know the drill. I cried on the phone with my mom because I tried to tell her about the crying. I have never found a need to use the phrase ‘abject misery,’ but that was me yesterday. Bonus! Yesterday also brought the news that I may be lactose intolerant.

Last night I was terribly afraid I would wake up this morning and be utterly unable to get out of bed. I dreaded today like I have few days in my life. But it’s okay. I am okay. I was so scared that today would be the most horrible day there ever was, and it’s not. It’s not a good day, but not a bad one. Even though I do have to give up milk.

I greatly appreciate everyone who commented on yesterday’s post. Thank you so much for the comfort. I think that’s what made all the difference.


12 Comments on “The Last Dose”

  1. JustHeather says:

    Yikes! I’m so sorry Clomid has effected you so severely. That cannot be fun at all (understatement, I know!) I do hope it will all be worth it in the end. If it makes you feel any less alone, I was crying this morning too.

    • aprilvak says:

      If it had been like this from the beginning, I don’t think I would have been able to continue this long on it. But positive thinking!!

      I hope your day has improved too.

  2. Mo says:

    Hang in there hon!
    Here’s hoping it is the last dose ever!
    xoxo

  3. I really think it must be working if you feel so crazy. At least, I certainly hope so! Chocolate silk is the best of the fake milks (it’s quite good on Corn Pops), but my MIL love Rice Dreams and my coworker recommends Trader Joe’s almond milk.

  4. *hugs* I hope it wears off quickly now that you’ve taken the last pill. I’m sending you positive vibes for this cycle.

    Also, I swear by almond milk. I do like chocolate soy milk, but I’m a bit leery about soy and the effect it might have on my PCOS. I’ve read so many contradictory things about it, but I’d rather not risk it.

  5. Deborah says:

    Here from ICLW – so sorry to hear you are feeling this way! I am wondering if at least part of how you’re feeling in your last post is Clomid-related. I hope so, anyway. And I certainly hope you don’t need the Clomid again anytime soon.

  6. disaanne says:

    i felt shitty and irritable all day for no reason, thanks for sharing..it has to be the clomid. Hang in there 🙂


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s